# SDR FDKA2010062600160

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,501 hours, 19,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM GALLEY DOOR.  MX REPAIRED SEAL, OPS CHECK GOOD.
